Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Analytic expressions for continued fractions over a vector space


Author: F. A. Roach
Journal: Proc. Amer. Math. Soc. 56 (1976), 135-139
MSC: Primary 30A22
DOI: https://doi.org/10.1090/S0002-9939-1976-0404599-7
MathSciNet review: 0404599
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In previous papers, we considered continued fractions obtained from a type of ``geometric reciprocal". In this paper we develop certain ``analytical'' formulas for such continued fractions and, by using these formulas, obtain results analogous to certain classical theorems for ordinary continued fractions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A22

Retrieve articles in all journals with MSC: 30A22


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0404599-7
Keywords: Continued fractions
Article copyright: © Copyright 1976 American Mathematical Society